QUANTIZATION OF DIFFEOMORPHISM INVARIANT THEORIES OF CONNECTIONS WITH LOCAL DEGREES OF FREEDOM

Journal article


Publication Details

Author(s): Ashtekar A, Lewandowski J, Marolf D, Mourao JM, Thiemann T
Journal: Journal of Mathematical Physics
Publisher: AMER INST PHYSICS
Publication year: 1995
Volume: 36
Journal issue: 11
Pages range: 6456-6493
ISSN: 0022-2488


Abstract


Quantization of diffeomorphism invariant theories of connections is studied and the quantum diffeomorphism constraint is solved. The space of solutions is equipped with an inner product that is shown to satisfy the physical reality conditions. This provides, in particular, a quantization of the Husain-Kuchar model. The main results also pave the way to quantization of other diffeomorphism invariant theories such as general relativity. In the Riemannian case (i.e., signature ++++), the approach appears to contain all the necessary ingredients already. In the Lorentzian case, it will have to be combined in an appropriate fashion with a coherent state transform to incorporate complex connections. (C) 1995 American Institute of Physics.



FAU Authors / FAU Editors

Lewandowski, Jerzy
Lehrstuhl für Theoretische Physik
Mourao, José Manuel Prof. Dr.
Lehrstuhl für Theoretische Physik
Thiemann, Thomas Prof. Dr.
Lehrstuhl für Theoretische Physik


How to cite

APA:
Ashtekar, A., Lewandowski, J., Marolf, D., Mourao, J.M., & Thiemann, T. (1995). QUANTIZATION OF DIFFEOMORPHISM INVARIANT THEORIES OF CONNECTIONS WITH LOCAL DEGREES OF FREEDOM. Journal of Mathematical Physics, 36(11), 6456-6493.

MLA:
Ashtekar, Abhay, et al. "QUANTIZATION OF DIFFEOMORPHISM INVARIANT THEORIES OF CONNECTIONS WITH LOCAL DEGREES OF FREEDOM." Journal of Mathematical Physics 36.11 (1995): 6456-6493.

BibTeX: 

Last updated on 2018-07-08 at 00:08